MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-4013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 08/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the exactech knee replacement study, the 72-year-old patient had a left tka on (b)(6) 2016.The patient presented with polyethylene wear w/evidence of osteolysis on (b)(6) 2021.The patient experienced swelling in left knee, surgeon reports this is due to the polyethylene wear which is visible on the x-ray with evidence of osteolysis.No action was taken and the outcome of this event is considered continuing.The case report form indicates that this event is possibly related to the device and definitely not related to the procedure.This event report is related to (b)(6) and was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
Concomitant device(s): 02-010-01-0240 - logic femoral ps cem left sz 4.02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.200-02-38 - three peg patella 38mm.
 
Additional Manufacturer Narrative
It was discovered that this case is a duplicate of (b)(4) and was created in error.Report 1038671-2021-00691 was submitted for this event.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 4 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key19316276
Report Number1038671-2024-01250
Device Sequence Number20422682
Product Code JWH
UDI-Device Identifier10885862001900
UDI-Public10885862001900
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-35-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age77 YR
Patient SexUnknown
Patient Weight86 KG